# SDR SWIA202159012

- Difficulty date: April 6, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MLG /NLG PROXIMITY SENSOR HEALTH CHECKS, THE NLG DOOR RODS WERE DISCONNECTED AT THE DOORS AND PERFORMED GEAR SWINGS, LH NLG DOOR ROD DAMAGED LOWER SKIN P/N CC670-33110-3     (C-CHECK RO 6/22/2021)    INSTALLED NEW LOWER SKIN @ FS 169.00 BETWEEN LBL 13.70 TO RBL 13.70 REF DWG CC670-32010 REV F, CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01. / COMPLIED WITH 51-900-1002 SKY.
